MathSciNet Relay Station
MathSciNet bibliographic data
MR1431218 60G17 (60H05)
Raimond, Olivier Self-attracting diffusions: case of the constant interaction. Probab. Theory Related Fields 107 (1997), no. 2, 177–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement